View Single Post
  #10  
Old June 10th, 2009, 05:25 AM
JennyPerry JennyPerry is offline
Junior Member
 
Join Date: Jun 2009
Location: North Wales, UK
Posts: 2
Atopica

My dog has just started treatment with Atopica and is also very sick. He was previously on Prednisalone which eventually caused Cushing's Disease. He has been on Atopica for 3 weeks but it is making him have shaking/trembling fits and he can hardly get up on some days because his back legs give way and he can't support his weight. He also has a bad heart and is on VetMedin, so I'm not sure if it is his heart or the Atopica or a combination of both. My vet can't seem to give me a satisfactory answer as to whether I should discontinue the Atopica or reduce the dose. It is really heartbreaking to see him suffer in this way but as the vet says we are running out of options. Has anyone any advice to offer please. Jenny
Reply With Quote